Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1980, Volume 44, Issue 1, Pages 203–218 (Mi izv1643)  

This article is cited in 5 scientific papers (total in 5 papers)

Excesses of systems of exponential functions

A. M. Sedletskii


Abstract: A nonnegative sequence $\{\alpha_n\}$ is called an admissible majorant if the condition $|\lambda_n-\mu_n|\leqslant\alpha_n$, where $\{\lambda_n\}$ and $\{\mu_n\}$ are real regular sequences, implies that the systems of functions $\{\exp(i\lambda_nx)\}$ and $\{\exp(i\mu_nx)\}$ have the same excess in the space $L^2(-a,a)$ ($a<\infty$). A complete characterization of admissible majorants is given for the class of sequences $\alpha_n\downarrow0$ that have the smoothness property $\alpha_{n+1}\sim\alpha_n$. This is used to establish the definitiveness of the author's criterion for the stability of the excess of a system of exponentials in $L^2$.
Bibliography: 10 titles.

Full text: PDF file (1359 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1981, 16:1, 191–205

Bibliographic databases:

UDC: 517.5
MSC: Primary 42C30, 41A30; Secondary 30D15
Received: 01.03.1979

Citation: A. M. Sedletskii, “Excesses of systems of exponential functions”, Izv. Akad. Nauk SSSR Ser. Mat., 44:1 (1980), 203–218; Math. USSR-Izv., 16:1 (1981), 191–205

Citation in format AMSBIB
\Bibitem{Sed80}
\by A.~M.~Sedletskii
\paper Excesses of systems of exponential functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1980
\vol 44
\issue 1
\pages 203--218
\mathnet{http://mi.mathnet.ru/izv1643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=563792}
\zmath{https://zbmath.org/?q=an:0465.42008|0437.42006}
\transl
\jour Math. USSR-Izv.
\yr 1981
\vol 16
\issue 1
\pages 191--205
\crossref{https://doi.org/10.1070/IM1981v016n01ABEH001288}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981LP24600010}


Linking options:
  • http://mi.mathnet.ru/eng/izv1643
  • http://mi.mathnet.ru/eng/izv/v44/i1/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Sedletskii, “Nonharmonic Fourier series without the Riemann–Lebesgue property”, Russian Acad. Sci. Izv. Math., 45:3 (1995), 545–557  mathnet  crossref  mathscinet  zmath  isi
    2. A. M. Sedletskii, “A construction of complete minimal, but not uniformly minimal, exponential systems with real separable spectrum in $L^p$ and $C$”, Math. Notes, 58:4 (1995), 1084–1093  mathnet  crossref  mathscinet  zmath  isi
    3. B. N. Khabibullin, “Stability of Completeness for Systems of Exponentials on Compact Convex Sets in $\mathbb C$”, Math. Notes, 72:4 (2002), 542–550  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. A. M. Sedletskii, “Analytic Fourier Transforms and Exponential Approximations. I”, Journal of Mathematical Sciences, 129:6 (2005), 4251–4408  mathnet  crossref  mathscinet  zmath
    5. A. M. Sedletskii, “On the Stability of the Uniform Minimality of a Set of Exponentials”, Journal of Mathematical Sciences, 155:1 (2008), 170–182  mathnet  crossref  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:248
    Full text:70
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021